Alert archive / Virginia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 97, NWS Morristown, TN

June 10, 2014Sullivan County, Tennessee; 4 counties in Virginia

NWS Morristown, TN issued this severe thunderstorm warning at Jun 10, 2014, 7:45 PM EDT for Sullivan County, Tennessee; 4 counties in Virginia. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2014, 7:45 PM EDT (23:45 UTC)
Expired
Jun 10, 2014, 8:30 PM EDT
In force
45 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Sullivan County, TN, City of Bristol, VA, Russell County, VA, Scott County, VA, Washington County, VA

The radar

The Jackson,KY radar (KJKL), 131 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 8:00 PM EDTTSTM WND DMGHonaker, VAA FEW TREES DOWN IN HONAKER.
Jun 10, 8:22 PM EDTTSTM WND DMGGlade Spring, VAPOWER LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 3:24 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2014-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2014-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
120 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
851 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

640 
WUUS54 KMRX 102345
SVRMRX
TNC163-VAC167-169-191-520-110030-
/O.NEW.KMRX.SV.W.0097.140610T2345Z-140611T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
745 PM EDT TUE JUN 10 2014

THE NATIONAL WEATHER SERVICE IN MORRISTOWN  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SULLIVAN COUNTY IN EASTERN TENNESSEE...
  WASHINGTON COUNTY IN SOUTHWEST VIRGINIA...
  RUSSELL COUNTY IN SOUTHWEST VIRGINIA...
  EASTERN SCOTT COUNTY IN SOUTHWEST VIRGINIA...
  THE CITY OF BRISTOL IN SOUTHWEST VIRGINIA...

* UNTIL 830 PM EDT

* AT 744 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES
  SOUTHEAST OF WISE TO NEAR OAK GROVE...AND MOVING NORTHEAST AT 35
  MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  KINGSPORT...BRISTOL TN...BRISTOL VA...ABINGDON...LEBANON...
  CLEVELAND VA...SPURGEON...WALNUT HILL...COLONIAL HEIGHTS...OAK
  GROVE...GLADE SPRING...HONAKER...ST. PAUL...NICKELSVILLE...
  DUNGANNON...LINDELL...HANSONVILLE...BLOOMINGDALE...HOLSTON AND
  CASTLEWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 3644 8242 3644 8250 3688 8261 3689 8232
      3691 8230 3697 8233 3699 8231 3699 8225
      3704 8217 3705 8205 3711 8201 3714 8191
      3705 8182 3696 8178 3693 8184 3679 8170
      3672 8167
TIME...MOT...LOC 2344Z 225DEG 28KT 3691 8247 3649 8236 

$$

17
1 follow-up statement
116 
WWUS54 KMRX 110009
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
809 PM EDT TUE JUN 10 2014

TNC163-VAC169-110019-
/O.CAN.KMRX.SV.W.0097.000000T0000Z-140611T0030Z/
SULLIVAN TN-SCOTT VA-

809 PM EDT TUE JUN 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SULLIVAN AND EASTERN
SCOTT COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3659 8202 3660 8229 3687 8241 3691 8230
      3697 8233 3699 8231 3699 8225 3704 8217
      3705 8205 3711 8201 3714 8191 3705 8182
      3696 8178 3693 8184 3679 8170 3672 8167
TIME...MOT...LOC 0009Z 239DEG 29KT 3699 8229 3657 8218 

$$

VAC167-191-520-110030-
/O.CON.KMRX.SV.W.0097.000000T0000Z-140611T0030Z/
WASHINGTON VA-RUSSELL VA-CITY OF BRISTOL VA-
809 PM EDT TUE JUN 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR WASHINGTON...RUSSELL COUNTIES AND THE CITY OF BRISTOL...

AT 809 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM TRAMMEL TO
BRISTOL TN...MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL MAY ALSO
ACCOMPANY THE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
BRISTOL VA...ABINGDON...LEBANON...CLEVELAND VA...GLADE SPRING...
HONAKER...ST. PAUL...LINDELL...HANSONVILLE...BENHAMS...DYE...
HOLSTON...CASTLEWOOD...COLLINGWOOD...ROSEDALE...HILANDER PARK AND
EMORY-MEADOW VIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 3659 8202 3660 8229 3687 8241 3691 8230
      3697 8233 3699 8231 3699 8225 3704 8217
      3705 8205 3711 8201 3714 8191 3705 8182
      3696 8178 3693 8184 3679 8170 3672 8167
TIME...MOT...LOC 0009Z 239DEG 29KT 3699 8229 3657 8218 

$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 1:23 PM EDT, 6 hours 22 minutes earlier.

Area forecast discussion, Jun 10, 1:23 PM EDT, 6 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
123 PM EDT TUE JUN 10 2014

.AVIATION...AN APPROACHING UPPER LOW PRESSURE HAS BROUGHT MOIST
SOUTHWEST FLOW TO THE AREA.  THIS WILL LEAD TO AFTERNOON CONVECTION
AT THE TAF SITES. CONVECTION SHOULD CONTINUE ACROSS THE REGION
THROUGH THE OVERNIGHT AND INTO WEDNESDAY MORNING AS THE UPPER LOW
MOVES IN.  TAF SITES MAY SEE MVFR CONDITIONS WITH LOW
CLOUDS...REDUCE VIS AND POSSIBLY BRIEF GUSTY WINDS AS A SHOWER OR
THUNDERSTORM MOVES THROUGH.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

MJB
Hazardous weather outlook, Jun 10, 10:34 AM EDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
1034 AM EDT TUE JUN 10 2014

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-111445-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
1034 AM EDT TUE JUN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

AN AREA OF LOW PRESSURE OVER THE MID MISSISSIPPI VALLEY WILL
CONTINUE TO MOVE SLOWLY EAST TODAY AND TONIGHT. THUNDERSTORMS WILL
LIKELY INCREASE IN COVERAGE AND INTENSITY ACROSS PARTS OF ALABAMA
AND MIDDLE TENNESSEE THIS AFTERNOON. STRONG TO SEVERE STORMS MAY
MOVE NORTHEAST INTO OR DEVELOP OVER THE CUMBERLAND PLATEAU AND
SOUTHEAST TENNESSEE. THE MAIN THREATS WILL BE LOCALLY HEAVY
RAINFALL UP TO 1 INCH PER HOUR...AND DAMAGING WIND GUSTS UP TO 60
MPH WITH THE STRONGEST STORMS.

CONDITIONS WILL BECOME LESS FAVORABLE FOR SEVERE THUNDERSTORMS
AFTER SUNSET...AND THE STORMS ARE EXPECTED TO WEAKEN BEFORE
REACHING NORTHEAST TENNESSEE AND SOUTHWESTERN VIRGINIA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORMS REMAIN IN THE FORECAST FOR MOST OF THE PERIOD...
BUT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR OUR CUMBERLAND PLATEAU AND
SOUTHERN VALLEY COUNTIES OF EAST TENNESSEE...BY LATE AFTERNOON INTO
THE EVENING HOURS.

TG

In the hours before

Local storm report, Jun 10, 6:32 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
632 PM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     KNOXVILLE               35.97N 83.95W
06/10/2014                   KNOX               TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

0615 PM     TSTM WND DMG     MAYNARDVILLE            36.25N 83.81W
06/10/2014                   UNION              TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

&&

MB
Local storm report, Jun 10, 6:40 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
640 PM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     ARTHUR                  36.55N 83.67W
06/10/2014                   CLAIBORNE          TN   911 CALL CENTER

            TREES AND POWERLINES DOWN COUNTYWIDE, SMALL HAIL REPORTED
            WESTERN PART OF COUNTY

0630 PM     TSTM WND DMG     MORRISTOWN              36.21N 83.30W
06/10/2014                   HAMBLEN            TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

&&

MB
Local storm report, Jun 10, 7:02 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
702 PM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     ROGERSVILLE             36.41N 83.01W
06/10/2014                   HAWKINS            TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

0630 PM     TSTM WND DMG     BRISTOL VA              36.61N 82.17W
06/10/2014                   CITY OF BRISTOL    VA   TRAINED SPOTTER

            TREES AND POWERLINES DOWN COUNTYWIDE

0640 PM     TSTM WND DMG     SEVIERVILLE             35.89N 83.58W
06/10/2014                   SEVIER             TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

0640 PM     TSTM WND DMG     DANDRIDGE               36.02N 83.42W
06/10/2014                   JEFFERSON          TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

&&

MB
Local storm report, Jun 10, 7:03 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
703 PM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     JASPER                  35.06N 85.63W
06/10/2014                   MARION             TN   PUBLIC

            TREE DOWN AT COURTHOUSE SQUARE IN JASPER, MARION CO

0330 PM     TSTM WND DMG     SOUTH PITTSBURG         35.02N 85.71W
06/10/2014                   MARION             TN   911 CALL CENTER

            TREES AND POWER LINES DOWN ACROSS THE COUNTY. SOME
            REPORTED ON HOMES.

0330 PM     TSTM WND DMG     DECATUR                 35.53N 84.79W
06/10/2014                   MEIGS              TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE AND DIME SIZE HAIL

0350 PM     TSTM WND DMG     SIGNAL MOUNTAIN         35.13N 85.34W
06/10/2014                   HAMILTON           TN   911 CALL CENTER

            TREES DOWN.

0350 PM     TSTM WND DMG     JASPER                  35.06N 85.63W
06/10/2014                   MARION             TN   911 CALL CENTER

            TREES AND POWER LINES DOWN ACROSS THE COUNTY. SOME ON TOP
            OF HOMES.

0400 PM     TSTM WND GST     CLEVELAND               35.18N 84.87W
06/10/2014  E55.00 MPH       BRADLEY            TN   911 CALL CENTER

            WIND GUST 55 MPH, SOME SHINGLES AND DOWNSPOUT OFF OUT
            BUILDING

0405 PM     TSTM WND DMG     DUNLAP                  35.37N 85.39W
06/10/2014                   SEQUATCHIE         TN   911 CALL CENTER

            WIDESPREAD TREES AND POWER LINES DOWN. SOME TREES OVER
            HOMES AND CARS.

0440 PM     TSTM WND DMG     CLEVELAND               35.18N 84.87W
06/10/2014                   BRADLEY            TN   911 CALL CENTER

            TREES AND POWERLINES DOWN COUNTY

0505 PM     TSTM WND DMG     KINGSTON                35.87N 84.51W
06/10/2014                   ROANE              TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE, REPORT OF TREES ACROSS ROADS AND
            ONE TREE DOWN ON CAR-NO ONE WAS IN CAR

0505 PM     TSTM WND GST     CLINTON                 36.09N 84.13W
06/10/2014  E50.00 MPH       ANDERSON           TN   AMATEUR RADIO

            ESTIMATED WINDS 50+

0505 PM     TSTM WND DMG     ATHENS                  35.45N 84.60W
06/10/2014                   MCMINN             TN   TRAINED SPOTTER

            TREES DOWN ACROSS THE CITY PARK

0515 PM     TSTM WND DMG     WARTBURG                36.10N 84.59W
06/10/2014                   MORGAN             TN   911 CALL CENTER

            TREES AND POWERLINES DOWN COUNTYWIDE

0515 PM     TSTM WND DMG     BENTON                  35.18N 84.65W
06/10/2014                   POLK               TN   911 CALL CENTER

            2 TREES DOWN OVER WESTERN PART OF COUNTY

0540 PM     TSTM WND DMG     LOUDON                  35.74N 84.36W
06/10/2014                   LOUDON             TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

0600 PM     TSTM WND DMG     MURPHY                  35.09N 84.03W
06/10/2014                   CHEROKEE           NC   911 CALL CENTER

            SEVERAL TREES DOWN IN MURPHY

0600 PM     TSTM WND DMG     MADISONVILLE            35.52N 84.36W
06/10/2014                   MONROE             TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

0615 PM     TSTM WND DMG     MAYNARDVILLE            36.25N 83.81W
06/10/2014                   UNION              TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

0620 PM     TSTM WND DMG     KNOXVILLE               35.97N 83.95W
06/10/2014                   KNOX               TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

0630 PM     TSTM WND DMG     MORRISTOWN              36.21N 83.30W
06/10/2014                   HAMBLEN            TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

0630 PM     TSTM WND DMG     BRISTOL VA              36.61N 82.17W
06/10/2014                   CITY OF BRISTOL    VA   TRAINED SPOTTER

            TREES AND POWERLINES DOWN COUNTYWIDE

0630 PM     TSTM WND DMG     ARTHUR                  36.55N 83.67W
06/10/2014                   CLAIBORNE          TN   911 CALL CENTER

            TREES AND POWERLINES DOWN COUNTYWIDE, SMALL HAIL REPORTED
            WESTERN PART OF COUNTY

0630 PM     TSTM WND DMG     ROGERSVILLE             36.41N 83.01W
06/10/2014                   HAWKINS            TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

0640 PM     TSTM WND DMG     DANDRIDGE               36.02N 83.42W
06/10/2014                   JEFFERSON          TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

0640 PM     TSTM WND DMG     SEVIERVILLE             35.89N 83.58W
06/10/2014                   SEVIER             TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

&&

MB
Local storm report, Jun 10, 7:10 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
710 PM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             4 E MORRISTOWN          36.21N 83.22W
06/10/2014  E1.00 INCH       HAMBLEN            TN   911 CALL CENTER

            QUARTER SIZE HAIL REPORTED AL SLOP CREEK ROAD

&&

MB
Local storm report, Jun 10, 7:40 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
740 PM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     3 NW WHITE PINE         36.13N 83.34W
06/10/2014                   JEFFERSON          TN   NWS EMPLOYEE

            LARGE TREE FELL ON HOUSE, COUPLE OF OTHER TREES DOWN ON
            PROPERY

0700 PM     TSTM WND DMG     EVANSTON                36.51N 83.29W
06/10/2014                   HANCOCK            TN   911 CALL CENTER

            2 TREES DOWN ON POWERLINES IN SOUTH PART OF COUNTY

&&

MB

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 11:30 PM EDTSpecial Weather StatementMRXMarion, Sequatchie45 min
Jun 9, 11:46 PM EDTSevere Thunderstorm WarningMRXHamilton, Marion, Sequatchie44 min
Jun 10, 12:29 AM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Marion, Rhea, Sequatchie31 min
Jun 10, 12:59 AM EDTSpecial Weather StatementMRXBradley, McMinn, Meigs, Polk, Rhea46 min
Jun 10, 1:48 AM EDTSpecial Weather StatementMRXLoudon57 min
Jun 10, 1:51 AM EDTSpecial Weather StatementMRXMcMinn, Monroe, Polk54 min
Jun 10, 2:53 AM EDTSpecial Weather StatementMRXSevier52 min
Jun 10, 2:32 PM EDTSpecial Weather StatementMRXMarion58 min
Jun 10, 3:05 PM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Marion, Sequatchie55 min
Jun 10, 3:38 PM EDTSevere Thunderstorm WarningMRXBledsoe, Bradley, Hamilton, Marion, Meigs, Rhea and 1 more52 min
Jun 10, 4:13 PM EDTSevere Thunderstorm WarningMRXBledsoe, Bradley, Hamilton, McMinn, Meigs, Polk and 1 more47 min
Jun 10, 4:37 PM EDTSevere Thunderstorm WarningMRXLoudon, Morgan, Roane, Scott53 min
Jun 10, 4:52 PM EDTSevere Thunderstorm WarningMRXBradley, Loudon, McMinn, Meigs, Monroe, Polk and 1 more53 min
Jun 10, 5:12 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Knox, Scott, Union48 min
Jun 10, 5:40 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, Monroe65 min
Jun 10, 5:57 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Grainger, Jefferson, Knox and 1 more63 min
Jun 10, 6:11 PM EDTSevere Thunderstorm WarningMRXCocke, Grainger, Greene, Hamblen, Hancock, Hawkins34 min
Jun 10, 6:15 PM EDTSevere Thunderstorm WarningMRXGreene, Hamblen, Hawkins, Sullivan, Washington30 min
Jun 10, 6:17 PM EDTSevere Thunderstorm WarningMRXBlount, Cocke, Jefferson, Knox, Sevier58 min
Jun 10, 6:26 PM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hancock, Hawkins64 min
Jun 10, 6:42 PM EDTSevere Thunderstorm WarningMRXGreene, Hawkins, Sullivan, Washington63 min
Jun 10, 6:59 PM EDTSevere Thunderstorm WarningMRXCocke, Greene26 min
Jun 10, 7:35 PM EDTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan, Washington55 min
Jun 10, 7:48 PM EDTAreal Flood AdvisoryMRXSullivan3 hr
Jun 10, 7:17 PM EDTSevere Thunderstorm WarningMRXWise, City of Norton43 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2014Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.